A 20-year-old female asked:
i am on my second cycle of birthcontrol, i have heavy spotting and severe cramps 4 days before period is due. is this normal?
1 doctor answer
Dr. R. scott Thornton answered
42 years experience Gynecology
Can be normal: If you haven't missed any pills, then you are experiencing breakthrough bleeding. It is not dangerous and does not decrease the efficacy of the pill but if it happens frequently, change to a different formulation of pill, perhaps one with a higher estrogen level. For more info www.Askyourgynecologist.Org.
Answered on Sep 28, 2016
People also searched for:
Is it normal when finishing your period 2 days before taking plan B then having cramps and spottinf for two weeks on and off
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
I sometimes have a burning sensation on the tip of my penis i am not sexually active this sensation is sometimes after urinating
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month